Introduction: Prescription drug abuse is the use of a medication without a prescription, in a way other than prescribed, or for the experience or feelings elicited. The consequences of this abuse have been steadily worsening, reflected in increased treatment admissions, emergency room visits, and overdose deaths. We here by present a case of an adolescent who was self injecting Fortwin (Pentazocine) and Phenergan (Promethzine) combination intravenously from a long time which led him to a critical condition of Pseudoaneurysm in the right groin. Case report: An 18 years boy was brought in the orthopedic OPD on stretcher with pain and swelling in the whole right lower limb from ten days. He had lost his parents in childhood. No obvious reason of swelling was given by the patient or his guardian. On local examination; there were multiple scar marks on the body. They were quite prominent in the groin on both sides. Magnetic Resonance Imaging (MRI) of right thigh revealed findings highly suggestive of Pseudoaneurysm. After a repeat history taking guardian then admitted, that he is a drug addict and for more than two years he injects intravenously Fortwin-Phanergan injections. Discussion: Femoral Pseudoaneurysm is a serious complication in drug addicts who habitually inject via the groin. Most of the patients belong to younger age group. Medical representatives and medical stores are supplying the consignment to the addicted youths at a higher price without prescription and such incidents are on the rise. Conclusion: As per WHO-UMC criteria, Fortwin (Pentazocine)-Phenargan (Promathazine) combination is probable cause of Pseudoaneurysm.
Drug Addicts, Fortwin-Phenargan combination, Pseudoaneurysm